# SDR DXTA2022122276890

- Difficulty date: December 22, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 13,192 hours, 10,197 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RAISING GEAR HANDLE, RED UNLOCK LIGHT ILLUMINATED & REMAINED ON FOR DURATION OF FLIGHT, UNTIL LANDING GEAR HANDLE CYCLED DOWN FOR LANDING.  WENT OUT WHEN GEAR HANDLE WAS CYCLED TO DOWN PRIOR TO LANDING. UNABLE TO DETERMINE IF UNLOCK LIGHT REFERRED TO NOSE, LT MAIN OR RT MAIN. COULD BE RELATED TO STAB MISCOMPARE GRIPE.  JACKED AIRCRAFT. REMOVED AND REPLACED BENT LT & RT BRACKET ASSY & INSTALLED NEW BUCKETS, BUSHINGS, & SPACERS. . WORK PERFORMED LAW CMM 32-20•01. PERFORMED MLG OPS CHECK & FOUND MLG UNLOCK LIGHT STILL ILUMLNATED AFTER MLG RETRACTION.  RIGGED NLG UPLOCK SWITCH IAW AMM 32-61--00. PERFORMED 10 CYCLES OF MLG, NO DISCREPANCIES. OPS CHECKED GOOD.  ORIG SUBMISSION DATE:  12/22/2022
